Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 12, Issue 4, Pages 825-827
http://dx.doi.org/10.1155/S0161171289001031

Failure of random networks

The Ohio State University, 301 Hagerty Hall, 1775 College Road, Columbus 43210, Ohio, USA

Received 28 March 1988; Revised 22 August 1988

Copyright © 1989 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Order Reprints

  • Quantity0
  • Order Charges0
  • Total$0
Quantity
Billing Address
Shipping Address

We will contact you on the email provided to confirm your request and arrange payment.